Alert archive / California / Small Craft Advisories in 2025
Small Craft Advisory 94, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Sep 10, 2025, 10:39 AM PDT. It took effect at Sep 11, 2025, 11:00 PM PDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Sep 10, 2025, 10:39 AM PDT (17:39 UTC)
- In effect from
- Sep 11, 2025, 11:00 PM PDT
- Expired
- Sep 13, 2025, 11:00 AM PDT
- In force
- 36 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
260 WHUS76 KEKA 101739 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 1039 AM PDT Wed Sep 10 2025 PZZ455-470-110145- /O.NEW.KEKA.SC.Y.0094.250912T0600Z-250912T1800Z/ Cape Mendocino to Pt Arena out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 1039 AM PDT Wed Sep 10 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THURSDAY TO 11 AM PDT FRIDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 6 to 9 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 11 PM Thursday to 11 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-110145- /O.EXT.KEKA.SC.Y.0093.250910T2200Z-250912T1800Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1039 AM PDT Wed Sep 10 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 AM PDT FRIDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 3 PM this afternoon to 11 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
11 follow-up statements
390 WHUS76 KEKA 102144 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 244 PM PDT Wed Sep 10 2025 PZZ475-110545- /O.EXT.KEKA.SC.Y.0093.250910T2200Z-250913T0600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 244 PM PDT Wed Sep 10 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT FRIDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 11 PM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-110545- /O.EXT.KEKA.SC.Y.0094.250912T0600Z-250913T0600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 244 PM PDT Wed Sep 10 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THURSDAY TO 11 PM PDT FRIDAY... * WHAT...North winds 10 to 15 kt and seas 7 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 11 PM Thursday to 11 PM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-110545- /O.CON.KEKA.SC.Y.0094.250912T0600Z-250912T1800Z/ Cape Mendocino to Pt Arena out 10 nm- 244 PM PDT Wed Sep 10 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THURSDAY TO 11 AM PDT FRIDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 6 to 9 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 11 PM Thursday to 11 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
242 WHUS76 KEKA 110448 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 948 PM PDT Wed Sep 10 2025 PZZ475-111300- /O.CON.KEKA.SC.Y.0093.000000T0000Z-250913T0600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 948 PM PDT Wed Sep 10 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 6 to 9 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 11 PM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-111300- /O.CON.KEKA.SC.Y.0094.250912T0600Z-250912T1800Z/ Cape Mendocino to Pt Arena out 10 nm- 948 PM PDT Wed Sep 10 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THURSDAY TO 11 AM PDT FRIDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 6 to 8 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 11 PM Thursday to 11 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-111300- /O.CON.KEKA.SC.Y.0094.250912T0600Z-250913T0600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 948 PM PDT Wed Sep 10 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THURSDAY TO 11 PM PDT FRIDAY... * WHAT...North winds 10 to 20 kt and seas 6 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 11 PM Thursday to 11 PM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
216 WHUS76 KEKA 111021 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 321 AM PDT Thu Sep 11 2025 PZZ475-111830- /O.CON.KEKA.SC.Y.0093.000000T0000Z-250913T0600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 321 AM PDT Thu Sep 11 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 6 to 9 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 11 PM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-111830- /O.CON.KEKA.SC.Y.0094.250912T0600Z-250912T1800Z/ Cape Mendocino to Pt Arena out 10 nm- 321 AM PDT Thu Sep 11 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT FRIDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 6 to 8 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 11 PM this evening to 11 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-111830- /O.CON.KEKA.SC.Y.0094.250912T0600Z-250913T0600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 321 AM PDT Thu Sep 11 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT FRIDAY... * WHAT...North winds 10 to 20 kt and seas 6 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 11 PM this evening to 11 PM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
513 WHUS76 KEKA 111659 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 959 AM PDT Thu Sep 11 2025 PZZ475-120100- /O.CON.KEKA.SC.Y.0093.000000T0000Z-250913T0600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 959 AM PDT Thu Sep 11 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 11 PM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-120100- /O.CON.KEKA.SC.Y.0094.250912T0600Z-250912T1800Z/ Cape Mendocino to Pt Arena out 10 nm- 959 AM PDT Thu Sep 11 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT FRIDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 6 to 9 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 11 PM this evening to 11 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-120100- /O.CON.KEKA.SC.Y.0094.250912T0600Z-250913T0600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 959 AM PDT Thu Sep 11 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT FRIDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 6 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 11 PM this evening to 11 PM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
417 WHUS76 KEKA 112208 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 308 PM PDT Thu Sep 11 2025 PZZ475-120615- /O.CON.KEKA.SC.Y.0093.000000T0000Z-250913T0600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 308 PM PDT Thu Sep 11 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 11 PM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-120615- /O.CON.KEKA.SC.Y.0094.250912T0600Z-250912T1800Z/ Cape Mendocino to Pt Arena out 10 nm- 308 PM PDT Thu Sep 11 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT FRIDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 6 to 9 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 11 PM this evening to 11 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-120615- /O.CON.KEKA.SC.Y.0094.250912T0600Z-250913T0600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 308 PM PDT Thu Sep 11 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT FRIDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 6 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 11 PM this evening to 11 PM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
376 WHUS76 KEKA 120455 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 955 PM PDT Thu Sep 11 2025 PZZ475-121300- /O.EXT.KEKA.SC.Y.0093.000000T0000Z-250913T1800Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 955 PM PDT Thu Sep 11 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT SATURDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 7 to 10 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 11 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-121300- /O.EXT.KEKA.SC.Y.0094.250912T0600Z-250913T1800Z/ Cape Mendocino to Pt Arena out 10 nm- 955 PM PDT Thu Sep 11 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT SATURDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 35 kt and seas 7 to 10 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 11 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-121300- /O.CON.KEKA.SC.Y.0094.250912T0600Z-250913T0600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 955 PM PDT Thu Sep 11 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 6 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 11 PM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
869 WHUS76 KEKA 120940 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 240 AM PDT Fri Sep 12 2025 PZZ455-121745- /O.CON.KEKA.SC.Y.0094.000000T0000Z-250913T1800Z/ Cape Mendocino to Pt Arena out 10 nm- 240 AM PDT Fri Sep 12 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 35 kt and seas 7 to 10 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 11 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-121745- /O.CON.KEKA.SC.Y.0094.000000T0000Z-250913T0600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 240 AM PDT Fri Sep 12 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 7 to 9 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-121745- /O.CON.KEKA.SC.Y.0093.000000T0000Z-250913T1800Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 240 AM PDT Fri Sep 12 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 7 to 10 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 11 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
478 WHUS76 KEKA 122154 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 254 PM PDT Fri Sep 12 2025 PZZ455-130600- /O.CON.KEKA.SC.Y.0094.000000T0000Z-250913T1800Z/ Cape Mendocino to Pt Arena out 10 nm- 254 PM PDT Fri Sep 12 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 35 kt and seas 7 to 9 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 11 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-130600- /O.CON.KEKA.SC.Y.0094.000000T0000Z-250913T0600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 254 PM PDT Fri Sep 12 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...North winds 10 to 15 kt and seas 7 to 9 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-130600- /O.CON.KEKA.SC.Y.0093.000000T0000Z-250913T1800Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 254 PM PDT Fri Sep 12 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 7 to 10 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 11 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
057 WHUS76 KEKA 130544 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 1044 PM PDT Fri Sep 12 2025 PZZ470-130645- /O.EXP.KEKA.SC.Y.0094.000000T0000Z-250913T0600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 1044 PM PDT Fri Sep 12 2025 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING... $$ PZZ455-131345- /O.CON.KEKA.SC.Y.0094.000000T0000Z-250913T1800Z/ Cape Mendocino to Pt Arena out 10 nm- 1044 PM PDT Fri Sep 12 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 6 to 9 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 11 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-131345- /O.CON.KEKA.SC.Y.0093.000000T0000Z-250913T1800Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1044 PM PDT Fri Sep 12 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 6 to 9 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 11 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
454 WHUS76 KEKA 131001 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 301 AM PDT Sat Sep 13 2025 PZZ455-131800- /O.CON.KEKA.SC.Y.0094.000000T0000Z-250913T1800Z/ Cape Mendocino to Pt Arena out 10 nm- 301 AM PDT Sat Sep 13 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 6 to 9 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 11 AM PDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-131800- /O.CON.KEKA.SC.Y.0093.000000T0000Z-250913T1800Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 301 AM PDT Sat Sep 13 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 6 to 9 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 11 AM PDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
714 WHUS76 KEKA 131816 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 1116 AM PDT Sat Sep 13 2025 PZZ455-131930- /O.EXP.KEKA.SC.Y.0094.000000T0000Z-250913T1800Z/ Cape Mendocino to Pt Arena out 10 nm- 1116 AM PDT Sat Sep 13 2025 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ PZZ475-131930- /O.EXP.KEKA.SC.Y.0093.000000T0000Z-250913T1800Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1116 AM PDT Sat Sep 13 2025 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 10, 8:33 AM PDT, 2 hours 6 minutes earlier.
Area forecast discussion, Sep 10, 8:33 AM PDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
833 AM PDT Wed Sep 10 2025
.SYNOPSIS...Periods of rain and thunderstorms are expected this
afternoon across the interior late this morning through this
evening with locally heavy rainfall. A shower or two may make it
out to the coast in the afternoon. Thursday a few showers and
thunderstorms are possible over the mountains. Friday and Saturday
are expected to remain dry with more rain possible Sunday and
Monday with dry weather returning after that.
&&
.UPDATE...Lowered the probability for rain along the coast today.
Now it looks like there will just be a slight chance for a
shower or two in the mid to late in the afternoon if any occur.
Farther inland remains on track to see scattered showers and
thunderstorms.
&&
.AVIATION....IFR to LIFR conditions along the coastal terminals
due to stratus and degraded visibilities. LAMP probabilities shows
high confidence (>75%) in the continuation of MVFR ceilings below
3kft AGL and only a 30% probability of ceilings staying below
1kft AGL (30%) midday through the early evening (21Z-03Z. Light
variable winds are expected this morning before turning into light
northerly breezes, potentially increasing daytime mixing/
periodic scattering at terminal sites.
KUKI is also observing low, MVFR ceilings. For KUKI and other inland
terminals, HREF model data is confident in the continuation of
clouds around inland terminals today as convection is forecasted
near the Yolla Bollys as well as in Mendocino and Lake Counties.
Gusty outflows/inflow winds are possible, as is locally moderate to
heavy rain. Turbulence is possible near all terminals due to micro-
scale updraft winds. In areas without convection, afternoon breezes
are expected.
&&
.PREV DISCUSSION... /issued 126 AM PDT Wed Sep 10 2025/
DISCUSSION...Doppler radar depicts patches of light to locally
moderate rain showers continue moving across the area overnight.
This showers are expected to diminish into the early morning as
the surface low continue to moves slowly east and south.
The cold closed upper low becomes vertically stacked over northern
California today. Scattered to isolated thunderstorms are expected
this afternoon and evening over the interior. The main threat,
other than cloud-to-ground lightning strikes, will once again be
heavy rain rates and the potential of localized flooding of low
lying areas and ponding of water on roads. Hourly rain rates are
expected to increase farther south into NE Mendocino county and
Lake county. Max hourly rates around 0.25 to 0.40 in/hr are
generally expected, though topographic forcing could yield in
locally higher rates around 0.50 to 0.80 in/hr. The HREF probability
of 1hr precipitation over 0.50 in/hr shows the higher chance
(15-30%) over the higher terrain in Lake County late this afternoon.
Meanwhile, substantial downsloping effect will result in less
shower chances along the coast. Temperatures are expected to be
fairly similar to Tuesday.
Thursday high pressure starts to build into the area and this will
limit the potential for convection. A few showers are possible in
the far eastern mountains from Trinity county down to Lake county.
There may be fairly widespread fog Thursday night into Friday
morning. Dry weather and clearing skies are expected Friday.
For the weekend, ensemble cluster indicates the shortwave ridge
shifting eastward. Meanwhile, an upstream upper level trough and
embedded cutoff trough approaches the area. There is a lot of
uncertainty about the evolution of this system across the area.
Just 14% of the cluster bring precipitation across the area on
Sunday. Cluster are trending to increase the chance of
precipitation Sunday night and Monday. Meanwhile, the GFS and
ECMWF are in a better agreement bringing precipitation on Sunday,
although deffer in the location. This may also bring some chances
for thunder as well. /ZVS
AVIATION...6Z TAFs)...Stratus has brought IFR to LIFR conditions
to the coastal terminals late this evening. UKI is also observing
IFR to MVFR ceilings, and models are in decent agreement for this to
continue for much of the night, even as showers wind down. Ceilings
are likely to lift in the late morning hours, which is expected to
bring VFR conditions back to UKI. There is greater uncertainty on
if ceilings will scatter or clear in the afternoon at the coastal
terminals. NBM is showing around a 60% chance for at least MVFR
ceilings to continue through the afternoon. Regardless, stratus will
likely make a return to the coast in the evening and overnight. /JB
MARINE...An area of low pressure moves onshore early this morning
and northerly winds are forecast to increase behind it. Winds peak
at around 20-25 kts in the outer waters by late morning and early
afternoon. Seas remain mild, with both a small northwesterly swell
and a southerly swell being observed early this morning. Northerly
wind waves are expected to build again to 6-7 ft with these elevated
winds by Thursday. A long period northwesterly swell of 5-6 is
forecast to fill in Thursday night into Friday. Combined seas may
reach 7-9 ft by Friday with the combination of the swell and the
wind waves. Winds ease again this weekend as another system
approaches the area. Seas remain elevated as a larger mid-period NW
swell fills in Sunday. /JB
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
None.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory from 3 PM this afternoon to 3 PM PDT
Thursday for PZZ475.
&&
NOTE: The full forecast discussion is now regularly issued between
10 am/pm and 1 pm/am. Additional updates will be issued as needed.
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 9:46 PM PDT | Small Craft Advisory | EKA | 4 days | |
| Sep 10, 2:39 PM PDT | Areal Flood Advisory | EKA | Lake | 3 hr |
| Sep 10, 3:03 PM PDT | Special Weather Statement | EKA | 27 min | |
| Sep 10, 3:06 PM PDT | Special Weather Statement | EKA | Mendocino | 24 min |
| Sep 10, 4:25 PM PDT | Areal Flood Advisory | EKA | Lake | 3 hr |
| Sep 10, 4:34 PM PDT | Special Weather Statement | EKA | Trinity | 26 min |
| Sep 10, 4:48 PM PDT | Special Weather Statement | EKA | Mendocino | 27 min |
Nearby
Small Craft Advisories in California, 2025Every small craft advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.